# SDR DL75E080113

- Difficulty date: December 17, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 34,102 hours, 12,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cut
- Location: Bs 730-740 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON R21 BETWEEN STATIONS 730 AND 740 WAS CUT.  REPAIRED IN ACCORDANCE WITH SRM 51-40-02.
